Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taken antibiotics for chest infection. Have itchy vaginal area, excessive discharge, flaky skin. What should I do?

Hello... I find this quite embarrassing, hence why i haven t yet been to my own Doctor. I have had these symptoms since December..... Background: I had a bad chest infection/ flu symptoms before Christmas. I couldn t take time of work so doubled up on the dosage of antibiotics i was taking, i guess to speed up the process. I ve never had a yeast infection , but i think i got one and can only put this down to the antibiotics i was taking.... very itchy vaginal area and surplus of discharge - it wasn t thrush, i have had that years ago. Anyway, the itchiness has remained and just above the clitoris and around the lips (both sides) the skin is intermittently flaky, itchy and i can only describe it as paper cuts - if that makes any sense. Sometimes i get relief for a few days a dn think its gone away, but like today its all red, flaky, stings and there can be red bumps sometimes. what should i do or take?? I m 41 years old, 42 in June. Thanks for reading..
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCm,
IT seems that you are having Tricomonnus Vaginalis, a fungal infection.
As you are 41 years, there might be senile vaginitis as at this age hormonal level decreases causing this problem.
Apply anti fungal cream locally and take oral anti fungal tablet.
Keep local part clean, dry and healthy.
If there is no improvement then consult Gynaec and vaginal swab examination.
Ok and bye.
Answered: Fri, 22 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor